Bifurcation condition for optimal sets of the average distance functional
Nanosistemy: fizika, himiâ, matematika, Tome 2 (2011) no. 4, pp. 51-60
Cet article a éte moissonné depuis la source Math-Net.Ru
Consider the quasi-static irreversible evolution of a connected network, which minimizes the average distance functional. We look for conditions forcing a bifurcation, thus changing the topology. We would give here a sufficient conditions. Then we will give an explicit example of sets satisfying the bifurcation condition, and analyze this special case. Proofs given here will be somewhat sketchy, and this work is based on the paper X.Y. Lu. Branching time estimates in quasi static evolution for the average distance functional, Preprint on CVGMT, in which more details can be found.
Keywords:
minimizing movements, average distance.
Mots-clés : optimal transport, Euler scheme
Mots-clés : optimal transport, Euler scheme
@article{NANO_2011_2_4_a3,
author = {X. Y. Lu},
title = {Bifurcation condition for optimal sets of the average distance functional},
journal = {Nanosistemy: fizika, himi\^a, matematika},
pages = {51--60},
year = {2011},
volume = {2},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/NANO_2011_2_4_a3/}
}
X. Y. Lu. Bifurcation condition for optimal sets of the average distance functional. Nanosistemy: fizika, himiâ, matematika, Tome 2 (2011) no. 4, pp. 51-60. http://geodesic.mathdoc.fr/item/NANO_2011_2_4_a3/